# SDR FDEA202501200106

- Difficulty date: January 20, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 73,380 hours, 19,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE  LOWER TORQUE BOX UPPER PANEL ON LOWER SURFACE AT ACTUATOR   SUPPORT ANGLES AREA CRACKED. (0.5") AT STATION 2122.881, X = - 10.   0.5" CRACK AT STATION 2122.881, X = - 10 AFT FUSELAGE - LOWER TORQUE BOX UPPER PANEL ON   LOWER SURFACE AT ACTUATOR ANGLES AREA REPAIRED PER FEDEX DRAWING SR10-53-013.   ANGLES 2 EA FABRICATED PER E. A. #: 1-5310-T0381946 P1. TITLE: FUSELAGE - MAINFRAME - AFT   BODY - LOWER TORQUE BOX UPPER PANEL AND ANGLES CRACKED AT STA 2122.881, INBD OF X =   -10 - ALTERNATE EXTRUSION FOR AJC7496-13 AND AJC7496-15 ANGLES FABRICATION. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
